# SDR CA100824006

- Difficulty date: August 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Hiller UH-12E
- Aircraft time: 10,310 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 51452
- Condition: Broken
- Location: M/R Head
- Part time: 556 hours
- Component: Main Rotor Head, Hiller
- Component part number: 5143915
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TENSION TORSION PIN BROKE OFF AT MAIN ROTOR HEAD WHERE DRAG BRACE ATTACHES TO PIN.  ACFT WAS IN CRUISE FLIGHT PERFORMING AERIAL SPRAY APPLICATION.  ACFT STARTED TO SHAKE AND VIBRATE.  PILOT PERFORMED EMERGENCY LANDING IN SPRAY BLOCK ON A PREVIOUSLY CLEARED LANDING AREA.  UPON ACFT SHUTDOWN TENSION TORSION PIN FAILURE WAS DISCOVERED.  ACFT HAS BEEN INSPECTED BY A QUALIFIED ENGINEER AND NO OTHER DAMAGE HAS BEEN FOUND.  THERE WAS NO INJURES REPORT BY THE PILOT.  BOTH TENSION TORSION PINS ARE BEING REPLACED AND ACFT IS BEING FLOWN TO THE NEAREST ACCESSIBLE LANDING SITE TO BE LOADED ON TO TRAILER AND RETURNED TO OPERATORS HOME BASE.
